# SDR CALA2009070200343

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A61492
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR AREA GOUGED AT LOWER SPIGOT NEAR SNUBBER ACCESS HOLE.  REMOVED AND INSTALLED NEW STUB BEAM PER SRM 51-40-02 AND DRAWING 147A6149.
